MathSciNet Relay Station
MathSciNet bibliographic data
MR2013924 20C08 (20F36)
Graham, J. J.; Lehrer, G. I. Diagram algebras, Hecke algebras and decomposition numbers at roots of unity. Ann. Sci. École Norm. Sup. (4) 36 (2003), no. 4, 479–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement